MAUDE Adverse Event Report: STRYKER GMBH STANDARD LAG SCREW OMEGA 105MM LENGTH; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH STANDARD LAG SCREW OMEGA 105MM LENGTH; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 33625105
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Product is implanted in patient.
 
Event or Problem Description
It was reported that omega3 dynamic hip screw system was used yesterday.As he was putting the lag screw in, the distal end of the screw deformed & he was unable to remove the screw after this as the lag screwdriver would no longer attach to the lag screw.60 minute surgical delay.

Brand Name
STANDARD LAG SCREW OMEGA 105MM LENGTH
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8343116
Report Number0008031020-2019-00066
Device Sequence Number11265125
Product Code KTT
UDI-Device Identifier07613327092882
UDI-Public07613327092882
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33625105
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;